Notifications
Clear all

medication


jjc
Posts: 9
 jjc
Topic starter
(@jjc)
Active Member
Joined: 16 years ago

Hi all,
I would like to ask if any of you have tried Rituximab infusion ,taken for Rheumatiod arthritis, your views please.
Regards j

5 Replies
David- Maldon
Posts: 200
(@david-maldon)
Estimable Member
Joined: 12 years ago

Hi JJ

This particular medication has been known to induce some severe side effects in some people. It's important that you work closely with your consultant when using this drug.

Methotrexate is another commonly used RA drug, often used simultaneously with Rituximab. Equally associated with strong side effects, it's been in use for much longer, and so is better understood. I was on a massive dose of MTX for 10+ years, but got tired of being tired and grumpy for half the week, so stopped taking it. Fortunately, my symptoms seem to be improved, and I've been off it for 2 years now- it might be something to do with the regular acupuncture I was giving myself during my training!

Reply
CarolineN
Posts: 4760
(@carolinen)
Famed Member
Joined: 13 years ago

Hi JJ. So sorry you are having problems with RA - not nice! I am unfamiliar with this particular drug but there are lots you can do nutritionally to help - see for starters. Patrick Holford has written a book too which is very helpful in understanding it all, [url]see here.[/url] A [url]registered nutritional therapist [/url]would be most helpful in supporting the healing process nutritionally. You need to look at the gut first and foremost in any auto-immune disease.

Hope you feel better soon.

Reply
jjc
Posts: 9
 jjc
Topic starter
(@jjc)
Active Member
Joined: 16 years ago

rituximab

Thank you for your replies and concern.
Regards JJ

Reply
lindadadson
Posts: 8
(@lindadadson)
Active Member
Joined: 10 years ago

Try eliminating dairy from your diet

Reply
Peetter123
Posts: 3
(@peetter123)
New Member
Joined: 10 years ago

what is this term called ?how helps?

Reply
Share: